Finite Covers and Modules of Functions.

Stanley R. Samsky

Mathematische Annalen (1978)

  • Volume: 236, page 117-124
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Samsky, Stanley R.. "Finite Covers and Modules of Functions.." Mathematische Annalen 236 (1978): 117-124. <>.

author = {Samsky, Stanley R.},
journal = {Mathematische Annalen},
pages = {117-124},
title = {Finite Covers and Modules of Functions.},
url = {},
volume = {236},
year = {1978},

AU - Samsky, Stanley R.
TI - Finite Covers and Modules of Functions.
JO - Mathematische Annalen
PY - 1978
VL - 236
SP - 117
EP - 124
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.